# SDR QXEA2023010400001

- Difficulty date: January 4, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N643QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000763
- Aircraft time: 11,014 hours, 6,889 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: 17083340407
- Condition: Broken
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR FAILED TO SHUT PROPERLY AND ARMING INDICATION WERE NOT CORRECT L1 DOOR STUCK CLOSED.  REMOVED FROM SERVICE.  INSPECTED AND FOUND SPRING BROKEN ON FWD PASS DOOR EVAC SLIDE FITTING.  REMOVED AND REPLACED FWD PASS DOOR EVAC SLIDE FITTING IAW E175 AMM 53-10-21-00-804/400-804-A DOOR OPENS AND CLOSES NORMAL AND ALL INDICATIONS NORMAL. RETURNED TO SERVICE.
